# SDR REXA2024032000290

- Difficulty date: January 2, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N479PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15479
- Aircraft time: 7,553 hours, 6,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: 601R3189684
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD PULL IN LEAVER IS CHAFED. CHAFE IS APPROXIMATELY 0.750 WIDE, 0.750 LONG, AND 0.010 DEEP.  BLENDED PAX DOOR FWD PULL IN LEVER PER CRJ900 SRM 52-11-02-20-001-A01 STEPS 1 THROUGH 5 B REMOVED PULL IN LEVER FOR REPLACEMENT IAW CRJ900 AMM TASK 52-11-02-000-806 (CONFIG A01) LOCATED, DRILLED AND INSTALLED NEW PULL IN LEVER P/N 601R318968-4, ON FWD SIDE OF PAX DOOR IAW CRJ-900 SRM 51-40-11-001-001-A01 AND AMM 52-11-02-400-806 ( CONFIG A01). PAINTED DISCREPENT AREA IAW CRJ 900 SRM TASK 51-25-16-001-001-A01 OPS TEST OF THE PAX DOOR GOOD IAW CRJ900 AMM 52-11-00-710-801-A02
